# SDR AALA201901159001

- Difficulty date: January 12, 2019
- Submitted: January 15, 2019
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 54,444 hours, 31,672 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53480023200
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN BELOW THE L2 DOOR WAS  CORRODED, BULGING AND CRACKED AT FRAME 68, STRINGER 28L.  THE AIRCRAFT WAS GROUNDED.  REPAIRED THE SKIN IAW SRM 53-41-11-300-018.
